This publication is cited in the following 21 articles:
Sofiane Bouarroudj, Pavel Grozman, Dimitry Leites, “Deformations of Symmetric Simple Modular Lie (Super)Algebras”, SIGMA, 19 (2023), 031, 66 pp.
Sofiane Bouarroudj, Yoshiaki Maeda, “Double and Lagrangian extensions for quasi-Frobenius Lie superalgebras”, J. Algebra Appl., 22:12 (2023)
Bouarroudj S. Navarro R.M., “Cohomologically Rigid Solvable Lie Superalgebras With Model Filiform and Model Nilpotent Nilradical”, Commun. Algebr., 49:12 (2021), 5061–5072
Yan He, Yuezhu Wu, Linsheng Zhu, “Homology and cohomology of the super Schrödinger algebra S(1|1)”, Communications in Algebra, 47:12 (2019), 5404
Didier Arnal, Mabrouk Ben Ammar, Wafa Mtaouaa, Zeineb Selmi, “Relative cohomology spaces for some osp(n|2)-modules”, Journal of Mathematical Physics, 59:10 (2018)
Andrei-Tudor Patrascu, Springer Theses, The Universal Coefficient Theorem and Quantum Field Theory, 2017, 107
Wei Bai, Wende Liu, “Cohomology of Heisenberg Lie superalgebras”, Journal of Mathematical Physics, 58:2 (2017)
Didier Arnal, Mabrouk Ben Ammar, Bechir Dali, “The spaces Hn(osp(1∣2),M) for some modules M”, Journal of Mathematical Physics, 51:9 (2010)
N. Andruskiewitsch, “Lie superbialgebras and poisson-lie supergroups”, Abh.Math.Semin.Univ.Hambg., 63:1 (1993), 147
V. Yu. Ovsienko, C. Roger, “Deformations of Poisson brackets and extensions of Lie algebras of contact vector fields”, Russian Math. Surveys, 47:6 (1992), 135–191
Bong H. Lian, Gregg J. Zuckerman, “BRST cohomology and highest weight vectors. I”, Commun.Math. Phys., 135:3 (1991), 547
Bong H. Lian, Gregg J. Zuckerman, “BRST cohomology of the super-Virasoro Algebras”, Commun.Math. Phys., 125:2 (1989), 301
B. L. Tsygan, “Homologies of some matrix Lie superalgebras”, Funct. Anal. Appl., 20:2 (1986), 164–165
A. Fialowski, “Deformations of Lie algebras”, Math. USSR-Sb., 55:2 (1986), 467–473
V. D. Lyakhovsky, “Stability of semisimple superalgebras”, Theoret. and Math. Phys., 38:1 (1979), 78–81
A. V. Shapovalov, “Finite-dimensional irreducible representations of Hamiltonian Lie superalgebras”, Math. USSR-Sb., 35:4 (1979), 541–554
F. A. Berezin, V. S. Retakh, “The structure of Lie superalgebras with semisimple even part”, Funct. Anal. Appl., 12:1 (1978), 48–50
J. H. Bernstein, D. A. Leites, “Integral forms and the Stokes formula on supermanifolds”, Funct. Anal. Appl., 11:1 (1977), 45–47
V.G Kac, “Lie superalgebras”, Advances in Mathematics, 26:1 (1977), 8